# SDR SWIA2024122401018

- Difficulty date: October 18, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED BETWEEN FS 1015.00 - FS 1031.00 AND BETWEEN STR 27 AND STR 26L(C-CHECK RO 12/21/2024) (FILED OPEN)REPAIRED DENTED LOCATION BETWEEN FS1015.00-FS1031.00 BETWEEN STR 27 AND STR 26L REF REO 670-53-61-2397 REV.-- DATED 2024-10-29. LEAK CHECK. COMPLIED WITH SKYWEST TASK CARD  51-900-1002-SKY.
